# SDR IPXA2024072076571

- Difficulty date: July 12, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,339 hours, 24,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141T514616
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET MEC INTERIOR COMPARTMENT LH FWD UPPER FLIGHT DECK COCKPIT FLOOR BEAM SUPPORT AT STA 246 LBL 50. (REPLACE) 1.FABRICATE P/N(141T5146-16) PER BOEING DWG NO.141T5146 SH 15 REV."B";PL REV."F";PSDL REV."-"AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV 7B REQUIREMENT. 2.INSTALLED FABRICATED PARTS I.A.W SRM 51-40-02-0G REV.89 AND BOEING DWG NO 141T5600 SH 2 REV.E.
